# SDR UALA2013042602933

- Difficulty date: April 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 49,629 hours, 19,977 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Rough
- Location: Windshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL IN COCKPIT AT 8.0 PSI.  NO CHANGE IN TONE OR VOLUME DURING DESCENT.  INSPECTED CAPTAIN'S AND F/O'S WINDSHIELDS.  FOUND A SECTION OF THE CAPT'S HUMP SEAL THAT HAD A ROUGH WAVINESS AT THE UPPER LEFT CORNER, REF: MT 56-005.  ACCOMPLISHED INTERIM REPAIR WITH SPEED TAPE AND ASKED FOR OUTBOUND CREW TO COMMENT IF SQUEAL NOISE FIXED OR SUBSIDES.  INF- :PER INBD CREW FLT 272-25, NO NOISE WAS HEARD.  NEED TO PERFORM MT 56-05.  OK FOR SERVICE AT THIS TIME.
